# SDR SIMA20180601009

- Difficulty date: June 1, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM SUPPORT BRACKET CRACKED BETWEEN FRAMES 47-48 APPROX 2". REMOVED AND REPLACED LT OMEGA BEAM SUPPORT BRACKET BETWEEN FR 47-48 IAW SRM 53-23-02.
